Positive solutions of ∞-point boundary value problems for systems of nonlinear second-order differential equations
by Xinli Zhang
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 6, No. 1, 2016

Abstract: In this paper, we study the existence of positive solutions of ∞-point boundary value problems of nonlinear second-order differential equations by constructing a special set and utilising fixed point theory. We improved and generalised the result of related paper.

Online publication date: Fri, 05-Feb-2016

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com